Is Chest Pain An Effect Of Tb MDR Treatment?
Good morning … I want to ask, I am a patient mb, tb, I have been on medication for a week and for 2 days I have felt pain in the right chest when I take a deep breath. Is that the effect of the medicine? .
Thank you for the question on HealthReplies.com,
MDR TB or Multidrug-Resistant Tuberculosis (MDR TB) is a tuberculosis (TB) disease that is resistant to the benefits of two of the most powerful antituberculosis drugs, namely isoniazid and rifampicin. The MDR TB treatment regimen is different from pulmonary TB because in the MDR TB condition there is already resistance to several drugs in the TB treatment regimen. There are several possible causes of MDR TB, including not completing TB treatment completely, improper drug consumption (regimen, dosage, duration), poor drug quality, unavailability of TB drugs.
Pain in the chest when breathing too deep can occur in the normal population if breathing is too forced, but in your condition it needs to be examined further whether it is a condition due to tuberculosis experienced, other medical conditions such as heart problems, impact on the area chest that causes chest pain, so it is advisable to take control to the doctor related to TB treatment to undergo examination so that treatment can be done in accordance with your condition.
Avoid doing activities that are too heavy, follow the treatment and control regimens properly, reduce exposure to cigarette smoke, pollutants, or substances that can irritate the airways, use masks in daily activities, avoid stopping / changing the treatment regimen yourself without doctor's instructions. For more information on MDR TB can access this link.
Hopefully this information can help you,